# SDR CALA2024031100683

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 71,422 hours, 12,573 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: H

## Discrepancy

MAIN (LEFT, RIGHT, AND CENTER) HYDRAULIC SYSTEMS HYD QTY (01=L, 02=R) DECREASED TO _. QTY STABLE WITH EDP DEPRESSURIZED AND ACMP OFF 01 45 MINS AFTER TAKEOFF L HYD QTY EICAS MSG. L QTY WAS .45 DECRSN G .01/MIN W/ PUMPS ON. UPDATED FOR SDR AWARNESS PURPOSES. RUDDER RATIO CHANGER LEFT SYSTEM HYDRAULIC HOSE LEAK. RECTIFIED AS PER LP 7278092 LEFT SYSTEM NOW SATIS.  LEAK FOUND AT LOOSE CONNECTION ON HYDRAULIC BLOCK CONNECTIONS FOR RUDDER RATIO CHANGER ACTUATOR HOSES. ALSO ORIENTATION OF PIPEWORK IS INCORRECT AND BADLY ASSEMBLED WITH STRAPS. HOSE CONNECTIONS TO BLOCK SHOULD BE HORIZONTAL NOT VERTICAL, PREVENTING STRESS ON PIPEWORK WHEN IN OPERATION. LEFT HYDRAULIC SYSTEM LEVEL BEFORE WORK BEGAN WAS AT . 30 . LEFT SYSTEM SERVICED TO FULL FOR LEAK CHECK PURPOSES. LOOSE UNION REMOVED AND REFITTED WITH NEW PACKING AS PER AMM 22-21-02-414-016. LEAK CHECK CARRIED OUT AS PER SUBTASK 22-21-02-864-048, NO LEAKS PRESENT.  OPERATIONAL TEST OF THE YAW DAMPER SYSTEM CARRIED OUT AS PER AMM 22-21-00-715-001-001. SYSTEM TEST SATIS. RRCA HYDRAULIC HOSE STRAPS INSTALLED AS PER TASK 27-21-15-422-024. FIG 204. FIN ACCESS PANEL 311AZ INSTALLED AND STAB BAY CLOSED.
